Medication errors continue to happen with insulin, opioid pain meds, chemotherapy, methotrexate, and other high-alert meds

Medication errors continue to happen with insulin, opioid pain meds, chemotherapy, methotrexate, and other high-alert meds.

Be vigilant in preventing mishaps with high-alert meds...the consequences of an error with these are likely to be harmful, even fatal.

Alert your colleagues to high-alert meds dispensed in your pharmacy. Some pharmacies post a list of these meds near the pharmacy computer...or use shelf-tags on pharmacy shelves and bins as added warnings.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote